# SDR NACA2020070900011

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 101,268 hours, 17,086 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NOTICED STRONG ELECTRICAL BURNING SMELL AND SMOKE ON FO SIDE.  THE ELECTRICAL CONTACT ON THE LOWER RIGHT WINDOW WAS EXTREMELY HOT TO THE TOUCH.  TURNED OFF RIGHT WINDOW HEAT AND SMELL DISSIPATED.  R1 WINDOW HEAT BURN, DEFERRED PER MEL 30-41-01-01 CAT C.
